How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4483
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I have been on vyvanse for years now and i am trying to

Customer Question

I have been on vyvanse for years now and i am trying to slowly get off the medication. At this time last year I was finishing up therapy for Ptsd symptoms. Now i just have anxiety that makes me feel like i can never be 100% calm unless im asleep. I keep getting these headaches that i cant decide if its related to the medication i am on or if its related to anxiety. I just need something to change. The headaches i use to get were related to my medication being too strong and once i figured that out i dropped from 70mgs to 30mg. but now i dont know what is causing them. i just dont know what i need to do at this point.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: I started the therapy 2 years ago and i finished it 1 year ago now. but the anxiety has been around much longer than that. the headaches have always been around but the severty of them changes all the time.
JA: Anything else in your medical history you think the psychologist should know?
Customer: I was on concerta from the time i was in 3rd grade till 10th grade. then got on vyvanse in 10th grade and only just started decreasing my dose in the past year.
Submitted: 10 days ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 10 days ago.
Welcome to the site.
Pleass kindly answer a cross queries.
1) is your headache only one side of the head of does if involve the whole head ?
2) is the headache associated or proceeded by nausea or vomiting ?
3) Other than Vyvanse is there any other drug that you have been taking , if yes please mention the name and doses ?
Customer: replied 10 days ago.
The headache is all over usually the front side of my head. They were bad when I was still on the 70mg. And nothing I took would get rid of them. But since I dropped to 30mgs I still get them but they are nowhere near as bad and aleve does help sometimes. I also take a over the counter sleep aid and vitamins. Also on yazmin birth control.

Related Mental Health Questions